# SDR CALA2019052400820

- Difficulty date: May 22, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 63,049 hours, 25,290 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470417226
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STR 37 RT FR59-60 CORROSION ON HAECO LCQ REF 9298894 S PEC A3NB-53-4-6179. NR ACCOMPLISHED INTERIM REPAIR AT STR37R FR 58 TO BETWEEN FR 56 &60 RT IAW ECRA 5341-01169 PART 1. NEED TO ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF ECRA 5341-01169 ON OR BEFORE THE AIRCRAFT REACHES 85,290 TOTAL AIRCRAFT FLIGHT CYCLES OR 183,048 TOTAL AIR CRAFT FLIGHT HOURS, WHICHEVER COMES FIRST. PLANNING TO CONTACT ENGINEERING AFTER 83,000 TOTAL AIRCRAFT FLIGHT CYCLES BUT BEFORE 84,000 TOTAL AIRCRAFT FLIGHT CYCLES FOR PERMANENT REPAIR. REPAIR PERFORMED PER PART 1 OF ECRA 5341-01169 AND IS CONSIDERED PERMANENT PROVIDED INSPECTIONS ARE COMPLIED WITH. PART 2 RECHECKS TO BE DETERMINED BY ENGINEERING. ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF ECRA 5341-01169 ON OR BEFORE THE AIRCRAFT REACHES 85290PTC OR 183048 PTT, WHICHEVER COMES FIRST. PLANNIN TO CONTA CT ENGINEERING AFTER 83000PTC,
